Einstein metrics on spheres

Charles P. Boyer, Krzysztof Galicki, János Kollár

Research output: Contribution to journalArticlepeer-review

90 Scopus citations
Original languageEnglish (US)
Pages (from-to)557-580
Number of pages24
JournalAnnals of Mathematics
Issue number1
StatePublished - Jul 2005

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Einstein metrics on spheres'. Together they form a unique fingerprint.

Cite this